No, quite the opposite actually.
yes they can dramatically cause weight loss since your getting no food you can drop like 32 pound n 2 weeks
It can aid in weight lossdue to fluid loss, however, if fluids are not also taken it can cause kidney damage. Understand that any weight lost from taking orthosiphon is water weight, so this is not a permanent weight loss solution.
Celexa, Seropram or Citalopram can definitely cause skin conditions, including hair loss and acne. I have been on this medication on and off for about 15 years. Every time I am off Citalopram, the acne disappears and my hair loss ceases. Every time I get back on this medication, due to seasonal depression teamed with life events, the acne returns and so does the hair loss. Whether on or off Citalopram, I don't change my diet. And when I get off Citalopram and have stress to deal with, or PMS, I still don't get acne or hair loss.
An over active thyroid can cause weight loss an underactive thyroid can cause weight gain
Tenex is a blood pressure medicine and has not been shown to cause weight loss. Just the opposite, it has been known to cause weight gain.
it causes a loss of appetite and you proboly will lose weight
The only way tobacco can cause weight loss is if you chain smoke & don't eat.
no it does not
Stress can cause weight loss in a few ways. Some people who experience stress eat less and therefore lose weight. Stress can also cause health issues which can lead to weight loss.